EconPapers    
Economics at your fingertips  
 

On Fuzzy Fixed Points for Fuzzy Maps with Generalized Weak Property

Marwan Amin Kutbi, Jamshaid Ahmad, Akbar Azam and Nawab Hussain

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Let (X, d) be a complex valued metric space and let S, T be mappings from X to a set of all fuzzy subsets of X. We present sufficient conditions for the existence of a common α‐fuzzy fixed point of S and T. Our results improve and extend certain recent results in literature. Moreover, we discuss an illustrative example to highlight the realized improvements.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/549504

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:549504

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:549504